# SDR MWEA020609

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 44,872 hours, 34,020 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOTH CAPTAINS AND FIRST OFFICERS HORIZONTAL DIRECTION GYRO INDICATORS 30 DEGREES OFF CORRECT HEADING.  RESLAVED BOTH RADIO MAGNETIC INDICATORS IAW MM 34-21-00.  OPERATIONS CHECK GOOD.
